City Research Online

Local control in fusion systems of p-blocks of finite groups

Kessar, R., Linckelmann, M. and Robinson, G. R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393-413. doi: 10.1016/S0021-8693(02)00517-3

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date available in CRO: 23 Nov 2012 11:37
Date of first online publication: 2002
URI: https://openaccess.city.ac.uk/id/eprint/1909
[img]
Preview
PDF
Download (227kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login